Glenn F. Webb
Glenn F. Webb
Professor of Mathematics, Vanderbilt University
Verified email at vanderbilt.edu
Title
Cited by
Cited by
Year
Theory of nonlinear age-dependent population dynamics
GF Webb
CRC Press, 1985
16331985
Existence and stability for partial functional differential equations
CC Travis, GF Webb
Transactions of the American Mathematical Society 200, 395-418, 1974
5151974
Cosine families and abstract nonlinear second order differential equations
CC Travis, GF Webb
Acta Mathematica Academiae Scientiarum Hungarica 32 (1-2), 75-96, 1978
4681978
A mathematical model of cell-to-cell spread of HIV-1 that includes a time delay
RV Culshaw, S Ruan, G Webb
Journal of mathematical biology 46 (5), 425-444, 2003
2902003
Lyapunov functional and global asymptotic stability for an infection-age model
P Magal, CC McCluskey, GF Webb
Applicable Analysis 89 (7), 1109-1140, 2010
2442010
Modeling the Invasion of Community-Acquired Methicillin-Resistant Staphylococcus aureus into Hospitals
EMC D'Agata, GF Webb, MA Horn, RC Moellering, S Ruan
Clinical Infectious Diseases 48 (3), 274-284, 2009
2412009
Hypercyclic and chaotic semigroups of linear operators
W Desch, W Schappacher, GF Webb
Ergodic Theory and Dynamical Systems 17 (4), 793-819, 1997
2371997
Existence and asymptotic behavior for a strongly damped nonlinear wave equation
GF Webb
Canadian Journal of Mathematics 32 (3), 631-643, 1980
2311980
COMPACTNESS, REGULARITY, AND UNIFORM CONTINUITY PROPERTIES OF
CC Travis, GF Webb
Houston Journal of Mathematics 3 (4), 1977
2261977
Aggregation of variables and applications to population dynamics
P Auger, RB De La Parra, JC Poggiale, E Sánchez, T Nguyen-Huu
Structured population models in biology and epidemiology, 209-263, 2008
209*2008
A model for treatment strategy in the chemotherapy of AIDS
D Kirschner, GF Webb
Bulletin of mathematical biology 58 (2), 367-390, 1996
2091996
A nonlinear structured population model of tumor growth with quiescence
M Gyllenberg, GF Webb
Journal of mathematical biology 28 (6), 671-694, 1990
1771990
Population models structured by age, size, and spatial position
GF Webb
Structured population models in biology and epidemiology, 1-49, 2008
1752008
Existence, stability, and compactness in the 𝛼-norm for partial functional differential equations
CC Travis, GF Webb
Transactions of the American Mathematical Society 240, 129-143, 1978
1711978
A model of antibiotic-resistant bacterial epidemics in hospitals
GF Webb, EMC D'Agata, P Magal, S Ruan
Proceedings of the National Academy of Sciences 102 (37), 13343-13348, 2005
1702005
Second order differential equations in Banach space
CC Travis, GF Webb
Nonlinear equations in abstract spaces, 331-361, 1978
1591978
Understanding unreported cases in the COVID-19 epidemic outbreak in Wuhan, China, and the importance of major public health interventions
Z Liu, P Magal, O Seydi, G Webb
Biology 9 (3), 50, 2020
1522020
Quiescence as an explanation of Gompertzian tumor growth.
M Gyllenberg, GF Webb
Growth, development, and aging: GDA 53 (1-2), 25-33, 1989
1501989
Continuous nonlinear perturbations of linear accretive operators in Banach spaces
GF Webb
Journal of Functional Analysis 10 (2), 191-203, 1972
1431972
Functional differential equations and nonlinear semigroups in Lp-spaces
GF Webb
Journal of Differential Equations 20 (1), 71-89, 1976
1421976
The system can't perform the operation now. Try again later.
Articles 1–20